# SDR ABXA9900823

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99576643
- Condition: Cracked
- Location: Fwd Lwr Cargo
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD LOWER CARGO COMPARTMENT DOOR INTERNAL INTERCOSTAL AT LOWER DOOR STOP CRACKED.  REPLACED INTERCOSTAL IAW DC9 SRM 51-30-1.
